# SDR CALA2025090408458

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 100,939 hours, 12,127 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1L EICAS STATUS #1 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMEN.DB PSEU 2 (R2) DB PSEU 2 (L2) STS MSG NOT ACTIVE,MAT DISPLAYS NO FAULT/MAINT MSG.DOOR OPENED AND CLOSED OK
